Downloads: 237

Files in This Item:
File Description SizeFormat 
1751-8121_48_4_045001.pdf245.54 kBAdobe PDFView/Open
Title: Fragmentation of random trees
Authors: Kalay, Z
Ben-Naim, E
Keywords: fragmentation
trees
networks
Issue Date: 24-Dec-2014
Publisher: IOP Publishing
Journal title: Journal of Physics A: Mathematical and Theoretical
Volume: 48
Issue: 4
Thesis number: 45001
Rights: © IOP Publishing 2014.
許諾条件により本文は2015-12-25に公開.
This is not the published version. Please cite only the published version.
この論文は出版社版でありません。引用の際には出版社版をご確認ご利用ください。
URI: http://hdl.handle.net/2433/193434
DOI(Published Version): 10.1088/1751-8113/48/4/045001
Appears in Collections:Journal Articles

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.